# SDR 07FDEA04924

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR TRACK SCALLOP BROKEN OUT AT STA 814 LBL 29.   CHECKED LIMITS ON SEAT TRACK SCALLOPS.  SCALLOPS TO SCALLOPS IS .510 OUT OF LIMITS IAW DC/MD10-10 SRM    53-70-00 VOL I PG 21.  DIAL CALIPERS USED T8278D.  REMOVED SEAT TRACK IAW DC/MD10-10 SRM 51-31-01 VOL II PG 1.  DRILLED NEW SEAT TRACK  IAW DC/MD10-10 SRM 51-31-01 VOL I I PG 1.  ALODINED AND PRIMED SEAT TRACK IAW DC/MD10-10 SRM 51-21-01 VOL II PG 21.  INSTALLED SEAT TRACK IAW DC/MD10-10 SRM 51-31-01 VOL II PG 1.
